# SDR CALA2024100300742

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 17,258 hours, 1,710 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5306508
- Part serial: 530650694
- Condition: Faulted
- Location: Hyd System
- Part time: 30,566 hours, 2,861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW R ADVISORY RESERVOIR QUANTITY IS LOW.  OPS (RIGHT)CHECKED WITH CREW THEY SAID THAT FLUID STARTED TO DECREASE SLOWLY. KEPT GOING DOWN UNTIL QUANITY REACHED .12. ACCOMPLISHED VISUAL WALKAROUND AFTER LANDING NO REAL VISABLE LEAKS NOTED. APPLIED PRESSURE TO RIGHT HYDRAULIC SYSTEM FOUND FLUID LEAKING FROM UNDER RIGHT ENGINE. OPENED LOWER OUTBOARD REVERSER ACTUATOR ACCESS PANEL PRESSURIZED RIGHT SYSTEM COULD NOT SEE ANY FLUID LEAKAGE. FLUID STILL LEAKING FROM UNDER RIGHT ENGINE. SUSPECT UPPER OUTBOARD REVERSER ACTUATOR. FOUND RIGHT ENGINE DRIVEN HYD PUMP LEAKING AT FLANGE SEAM. REMOVED AND REPLACED RIGHT PUMP ENGINE DRIVEN PUMP PER AMM 29-11-02-00B-520A-A &720A-A. PUMP REQUIRES NEW T BOLT NUT ON V BAND CKAMP PER AMM STEP 9B. PUMP ALSO REQUIRES NEW O RING ON SUPPLY LINE AND THEN SECURED PER AMM. LINE IS INSTALLED TEMPORARILY BUT NOT SECURED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1304180  SN OFF 0694 PUMP, HYD ENG D  OFF 78-2911-9-9002 0694 ON 78-2911-9-9002 1163 SERVICABLE TAG.  DRIVEN PUMP INSTALLATION COMPLETED REF. AMM DMC-B787-A-29-11-02-00B-720A-A, OPS AND LEAK CHECK GOOD. R HYDRAULIC SYSTEM SERVICED REF. AMM DMC-B787-A-12-12-01-00C-200A-A.
